# SDR WX0A071833

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 29372
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT AFT FLIGHT ATTENDANT’S STATION INOPERATIVE.  R & R AFT FLIGHT ATTENDANT`S STATION BATTERY PACK IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL AT THIS TIME.
